# SDR 03FDEA01506

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 360 LBL 2 WL 155.  CUT-OUT CRACK DAMAGE ON FRAME PER 727 SRM 51-10-1. FABRICATED REPAIR ANGLE FROM   7075T6 .050, LOT 508357 PER 727 SRM 51-40-3. LOCATED & DRILLED ANGLE PER 727 SRM 51-  40-3.  ALODINED, PRIMED & PAINTED ANGLE PER 727 SRM 51-10-2. INSTALLED REPAIR ANGLE   PER 727 SRM 51-30-2 AND 51-40-3.
